# SDR USAA2013091900019

- Difficulty date: August 31, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: D5725130000200
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, ELONGATED HOLE ON RT WING LOWER FUEL DOOR NR 640HB BETWEEN WS 7316 TO 7792 & BETWEEN RIB 13 TO RIB 14.  REPLACED RT WING LOWER FUEL DOOR 640HB IAW SRM 51-72-11.
